# SDR 04355651

- Difficulty date: December 20, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAV SMOKE INDICATION AT 200FT.  NO SMOKE OR FUMES BUT ODOR.  SUSPECT GLYCOL IN AIR CONDITIONING.  MX PERFORMED HIGH POWER RUNS.  NO DEFECT NOTED.
